# SDR QXEA9900422

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210263102
- Condition: Malfunctioned
- Location: Cabin Door
- Component: Dhav, 85210165003
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- MAIN CABIN DOOR HANDLE HARD TO PUSH UP.  FERRIED FROM SEA TO PDX FOR REPAIRS.  IN PDX, REPLACED UPPER AND LOWER DOOR SPRING STRUTS AND LUBRICATED DOOR.  OPERATIONAL CHECKS GOOD.
